# SDR FDEA201910312795

- Difficulty date: October 31, 2019
- Submitted: November 15, 2019
- Operation: Air carrier
- Aircraft: N605FE
- Make and model: Doug MD-11F
- Aircraft serial: 48514
- Aircraft time: 83,744 hours, 20,239 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: AWD9830507LFX
- Condition: Deployed
- Location: L1 Door
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDIS  605     52-10  8462     31OCT19  MEM  OPEN  U  L1 DOOR SLIDE DEPLOYED UPON OPENING  MEL  31OCT19 08:07   MEM U  RELEASED FOR SERVICE PER MEL : 52-10-03-03  CATEGORY : C EXPIRATION : 10NOV19  "MEL 52-10-03-03:  L1 CABIN ENTRY SLIDE -  INOP  EXTENDED OVERWATER OPS REQUIRES TWO SLIDE/RAFTS  AND/OR PORTABLE RAFTS."  SLIDE WAS DEPLOYED. DEFLATED AND REMOVED TO  MAIN CARGO FLOOR BEHIND 9 G NET. A/C OK TO CONTINUE  C/7205893           REMOVED AND REPLACED L1 DOOR SLIDE AND CONTAINER                                  REF MD-11 AMM 25-61-01-4.
